American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 257 found      Go to page: 1 2 3 4 5 6 > >>

[61] Tao Li. Thin position and planar surfaces for graphs in the 3-sphere. Proc. Amer. Math. Soc. 138 (2010) 333-340. MR 2550199.
Abstract, references, and article information   
View Article: PDF

[62] J. A. Hillman. Embedding $3$-manifolds with circle actions. Proc. Amer. Math. Soc. 137 (2009) 4287-4294. MR 2538589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Marc Culler and Peter B. Shalen. Betti numbers and injectivity radii. Proc. Amer. Math. Soc. 137 (2009) 3919-3922. MR 2529901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jonathan Bowden. The topology of symplectic circle bundles. Trans. Amer. Math. Soc. 361 (2009) 5457-5468. MR 2515819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] P. J. Lamberson. The Milnor Fiber Conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009) 4653-4681. MR 2506423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Mario Eudave-Muñoz and Enrique Ramírez-Losada. Meridional surfaces and $(1,1)$-knots. Trans. Amer. Math. Soc. 361 (2009) 671-696. MR 2452820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Stefan Friedl and Taehee Kim. Twisted Alexander norms give lower bounds on the Thurston norm. Trans. Amer. Math. Soc. 360 (2008) 4597-4618. MR 2403698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Feng Luo and Stephan Tillmann. Angle structures and normal surfaces. Trans. Amer. Math. Soc. 360 (2008) 2849-2866. MR 2379778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Cameron McA. Gordon and Ying-Qing Wu. Toroidal Dehn fillings on hyperbolic 3-manifolds. Memoirs of the AMS 194 (2008) MR 2419168.
Book volume table of contents   

[71] Marc Lackenby. Some 3-manifolds and 3-orbifolds with large fundamental group. Proc. Amer. Math. Soc. 135 (2007) 3393-3402. MR 2322772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Sangyop Lee. Reducing and annular Dehn fillings. Trans. Amer. Math. Soc. 359 (2007) 227-247. MR 2247889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Dennis J. Garity, Dusan Repovs and Matjaz Zeljko. Rigid cantor sets in $R^3$ with simply connected complement. Proc. Amer. Math. Soc. 134 (2006) 2447-2456. MR 2213719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Tao Li. Heegaard surfaces and measured laminations, II: Non-Haken 3--manifolds. J. Amer. Math. Soc. 19 (2006) 625-657. MR 2220101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Robert J. Daverman and Thomas L. Thickstun. The 3-manifold recognition problem. Trans. Amer. Math. Soc. 358 (2006) 5257-5270. MR 2238915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Danny Calegari and David Gabai. Shrinkwrapping and the taming of hyperbolic 3-manifolds. J. Amer. Math. Soc. 19 (2006) 385-446. MR 2188131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] S. Buyalo and P. Svetlov. Topological and geometric properties of graph-manifolds. St. Petersburg Math. J. 16 (2005) 297-340. MR 2068341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Boju Jiang, Yi Ni and Shicheng Wang. 3-manifolds that admit knotted solenoids as attractors. Trans. Amer. Math. Soc. 356 (2004) 4371-4382. MR 2067124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Richard D. Canary and Darryl McCullough. Homotopy equivalences of 3-manifolds and deformation theory of Kleinian groups. Memoirs of the AMS 172 (2004) MR 2096234.
Book volume table of contents   

[80] V. Poénaru and C. Tanasi. Equivariant, almost-arborescent representations of open simply-connected 3-manifolds; a finiteness result. Memoirs of the AMS 169 (2004) MR 2045642.
Book volume table of contents   

[81] Sylvain Maillot. Open 3-manifolds whose fundamental groups have infinite center, and a torus theorem for 3-orbifolds. Trans. Amer. Math. Soc. 355 (2003) 4595-4638. MR 1990764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Makoto Ozawa and Yukihiro Tsutsumi. Totally knotted Seifert surfaces with accidental peripherals. Proc. Amer. Math. Soc. 131 (2003) 3945-3954. MR 1999945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Peter Scott and Gadde A. Swarup. Regular neighbourhoods and canonical decompositions for groups. Electron. Res. Announc. Amer. Math. Soc. 8 (2002) 20-28. MR 1928498.
Abstract, references, and article information   
View Article: PDF

[84] Hong Huang. Branched coverings and nonzero degree maps between Seifert manifolds. Proc. Amer. Math. Soc. 130 (2002) 2443-2449. MR 1897471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Tao Li. Commutator subgroups and foliations without holonomy. Proc. Amer. Math. Soc. 130 (2002) 2471-2477. MR 1897474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Joel Hass, Shicheng Wang and Qing Zhou. On finiteness of the number of boundary slopes of immersed surfaces in 3-manifolds. Proc. Amer. Math. Soc. 130 (2002) 1851-1857. MR 1887034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Peter Scott and Gadde A. Swarup. Canonical splittings of groups and 3-manifolds. Trans. Amer. Math. Soc. 353 (2001) 4973-5001. MR 1852090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[89] Ying-Qing Wu. Incompressible surfaces in link complements. Proc. Amer. Math. Soc. 129 (2001) 3417-3423. MR 1845021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Suhyoung Choi. The decomposition and classification of radiant affine 3-manifolds. Memoirs of the AMS 154 (2001) MR 1848866.
Book volume table of contents   


Results: 61 to 90 of 257 found      Go to page: 1 2 3 4 5 6 > >>